# SDR SWIA200515295

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 3,516 hours, 2,236 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70744
- Part serial: 281
- Condition: Malfunctioned
- Location: Stab Motor
- Part time: 2,559 hours, 1,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP STATUS.   REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT.  IAW CRJ MM 27-42-07.  OPERATIONAL CHECK GOOD.
